Very bad reaction to the medicine disoriented, suicidal thoughts, not knowing who his wife is to not trusting me the wife. He was on it for 17 days and has stopped taking it since the trip to the hospital one week ago and they prescribed Lorazepam because he was taking Clonazepam which his main Dr. is weaning him off of and replaced it with this Gabapentin, hydroxyzine, and olanzapine. He has not been right ever since. When we called the Dr. prier to the hospital trip and described the effects she said take more, we called again the next day and was told to take more Gabapentin. Originally he was prescribed 300ml. 3 times a day the second week 2-300ml 3 times a day and that's when the problems started. Any suggestions or is there anything that can counteract this drug? Please? I don't trust this Dr.
ChickAboomboom; From what the Gabapentin says,Your Husband should be showing signs of improvement anytime now It says in most cases stopping this drug the way you had to it should be clearing his system in 7 to 10 days So he is about there.If he is still having problems say around Wednesday.I would check with a NEW DOCTOR about all the new medications they put him on from I believe the hospital but now that the old doctor knows about this problem you could give him/her another try it is pretty rare to have this kind of reaction from this medication. Please if he is still this way ask them about the Olanzapine.There is always a possibilty that he is having problems with more than one drug. Best wishes Chuck1957
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Gabapentin - I am on day 2 of taking this medicine and feel absolutely awful - still have a very bad
Posted 14 Mar 2012 • 3 answers
Posted 8 Nov 2013 • 1 answer
Posted 14 Feb 2014 • 1 answer
Serious reaction I had a serious reaction from diazepam and worry that gabapentin might do the same?
Posted 11 Oct 2015 • 2 answers
Posted 11 Nov 2015 • 1 answer